# SDR SWIA2019070246013

- Difficulty date: July 2, 2019
- Submitted: July 19, 2019
- Operation: Air carrier
- Aircraft: N437SW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7564
- Aircraft time: 39,534 hours, 34,574 cycles
- System (JASC): 3233 · Landing Gear Actuator
- Part: Actuator
- Condition: Failed
- Location: Lt Mlg
- Stage of operation: AP
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

GEAR DISAGREE MESSAGE RECEIVED ON APPROACH. LEFT MAIN GEAR INDICATION WAS RED. CYCLING THE GEAR HANDLE RESULTED IN THREE GREEN DOWN AND LOCKED INDICATIONS. LANDED SAFELY. (FLT#3715) FO: 07/01/2019 CLOSED REMOVED AND REPLACED LT MLG SIDE-STAY ACTUATOR IAW AMM.
